# SDR SWAA2022011253398

- Difficulty date: December 14, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT CORNER OF FAIRING 191AL DELAMINATED. ; / [01] EVALUATED AND FOUND EDGE DELAMINATION AND IS REPAIRABLE IAW SRM 53-30-70-2R-1 TABLE 202 AND SRM 51-70-04 CLEANED; PREPPED AND RESIN INJECTION REPAIR IAW SRM 51-70-04-2R-13 REPAIR 13 PARAGRAPH 4A-H. TAP TEST GOOD. TOOLING--AAR30347 DUE 4-29-22 (A74289); [02] REPAIRED DAMAGE TO UPPER AFT CORNER OF FAIRING 191AL IAW SRM 53-30-70-2R-1 AND SRM 51-70-04-2R-13. TAP TEST GOOD
